American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K25) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] K. Yu. Zhernovyĭ. Busy period and stationary distribution for the queueing system $\mathbf{M^{\theta}/G/1/\infty}$ with a threshold switching between service modes. Theor. Probability and Math. Statist. 87 (2013) 51-63.
Abstract, references, and article information   
View Article: PDF

[2] K. Yu. Zhernovyĭ. An investigation of an $M^{\theta}/G/1/m$ queueing system with service mode switching. Theor. Probability and Math. Statist. 86 (2013) 65-78.
Abstract, references, and article information   
View Article: PDF

[3] R. E. Yamnenko. Bounds for the distribution of some functionals of processes with $\varphi$-sub-Gaussian increments. Theor. Probability and Math. Statist. 85 (2012) 181-197.
Abstract, references, and article information   
View Article: PDF

[4] A. Aissani. Light tailed asymptotics in an unreliable $M/G/1$ retrial queue. Theor. Probability and Math. Statist. 85 (2012) 1-6.
Abstract, references, and article information   
View Article: PDF

[5] A. V. Zorin. Stability of a tandem of queueing systems with Bernoulli noninstantaneous transfer of customers. Theor. Probability and Math. Statist. 84 (2012) 173-188.
Abstract, references, and article information   
View Article: PDF

[6] Ying Ni. Nonlinearly perturbed renewal equations: The nonpolynomial case. Theor. Probability and Math. Statist. 84 (2012) 117-129.
Abstract, references, and article information   
View Article: PDF

[7] R. E. Yamnenko and O. S. Shramko. On the distribution of storage processes from the class $V(\varphi,\psi)$. Theor. Probability and Math. Statist. 83 (2011) 191-206. MR 2768858.
Abstract, references, and article information   
View Article: PDF

[8] O. Lekadir and D. Aissani. Strong stability in a Jackson queueing network. Theor. Probability and Math. Statist. 77 (2008) 107-119. MR 2432775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. E. Yamnenko. An estimate of the probability that the queue length exceeds the maximum for a queue that is a generalized Ornstein--Uhlenbeck stochastic process. Theor. Probability and Math. Statist. 73 (2006) 181-194. MR 2213851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] O. K. Zakusylo and N. P. Lysak. On a queueing system with sequential service. Theor. Probability and Math. Statist. 72 (2006) 27-32.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louiza Bouallouche and Djamil Aïssani. Measurement and performance of the strong stability method. Theor. Probability and Math. Statist. 72 (2006) 1-9. MR 2168131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Baum and I. N. Kovalenko. An estimate for the loss probability in a queueing system of the $MAP/G/m/0$ type in the case of light traffic. Theor. Probability and Math. Statist. 71 (2005) 17-24. MR 2144317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mustapha Benaouicha and Djamil Aissani. Strong stability in a $G/M/1$ queueing system. Theor. Probability and Math. Statist. 71 (2005) 25-36. MR 2144318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Louisa Berdjoudj and Djamil Aissani. Strong stability in retrial queues. Theor. Probability and Math. Statist. 68 (2004) 11-17. MR 2000390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1